Review: could Vitamin d cause Hyperreflexia?
This is a review of Hyperreflexia by studying 2,085 people who take Vitamin d. The review is created by eHealthMe based on reports from FDA and social media, and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Vitamin d (latest outcomes from 3,589 users) has active ingredients of ergocalciferol. It is often used in rickets, vitamin supplementation. Commonly reported side effects of Vitamin d include fatigue, fatigue aggravated, dizziness, memory loss, headache.
Hyperreflexia (overactive or over responsive reflexes) (latest reports from 8,338 patients) has been reported by people with depression, pain, bipolar disorder, stress and anxiety, epilepsy.
On Mar, 4, 2014: No report is found.
Related topic: Vitamin d, Hyperreflexia
You can also:
On eHealthMe, Vitamin D (ergocalciferol) is often used for rickets. Find out below the conditions Vitamin D is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Vitamin D used for and how effective is it:
Other drugs that are used to treat the same conditions:
Browse Vitamin d side effects from A to Z:
Browse Vitamin d drug interactions with drugs from A to Z:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (7 minutes ago):
arcus senilis runs in our family. I'm wondering if this is a symptom of Alzheimer's (father died 5 years ago & diagnosed with Alzheimer's - no autopsy).
From this study (3 days ago):
Began taking sleep aids 15+yrs ago.Can not nap or sleep without.Had the Mirena IUD inserted over 10yrs ago, shortly after it was approved.Began exp sever mood swings and depr. Was put on anti-depr. Began having chronic pain.Most sever in the neck,shoulders,arms and hips.Drs were unable to determine the cause.Several yrs later it was determined that I had PMR.I was only 40 at the time.I was put on a high dose of prednisone.I was on prednisone for about 5yrs.Even the slightest reduction in the dose brought back severe pain.I am now off prednisone.I continued to experience full body pain but not so much the severe stiffness. I experience severe perspiration. It was discovered that I had a VitD deficiency.Test around 7. I currently take supplement and test around 35.During all this time I was experiencing severe abdominal pains and began experiencing very severe, sharp "ice pick" type pain throughout my body.Pain occurred regardless of time of day, awoke me from sleep and occurred in random spots often within just a few seconds of the previous pain.I began experiencing bloating, golt, & constipation after getting the IUD. A few yrs ago I began experiencing severe twitching, mostly in my legs, day and night. Finally, the 3rd GYN I was referred to was able to remove the IUD, in December 2013. Since having the IUD removed I am no longer constipated, no longer have golt, and much of the ice-pick type pain I was experiencing is gone. I continue to have sharp abdominal pain, although it feels different. My menstrual cycle has not returned. I am currently taking Ambien 5MG or 6.25 slow release nightly, Cymbalta/DuloxetineHCL60mg, Adderall 20mg 1 or 2x/day, Meloxicam, 15mg, Vitamin D2 (1.25 MG 50k unit) 2XperWk and Fenofibric. I suspect silicone toxicity from the IUD has brought on or exasperated my conditions over the past 10 years. Please help me to understand and recover.
From this study (3 days ago):
Iron tablets for iron deficiency anemia
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- What medications cause hair loss
Been experiencing hair loss for several months and the loss has increased the last couple of months. My doctor ran thyroid test and it was normal. The loss has been gradual and it is not breaking off, but coming out at the root.
- Can abilify increase hallucinations in a person with frontotemporal lobe dementia?
I was diagnosed with frontotemporal dementia 4 years ago. I have experienced hallucinations at times over the last 2 years usually related with a UTI. One ongoing hallucination that I have that is not related to UTI is seeing bugs burrowing in my arms. I also tend to see people who are not there at ...
- Have you ever had a swollen lymph node in the neck area caused by medication you are taking?
I have a swollen lymph node which appeared in the neck area under my left ear about three weeks ago...it grew quickly (overnight) and then it came down significantly after I took antibiotics. It is almost gone, but I can still feel a very, very small lump (it still keeps going down every day). Went ...
More questions for: Vitamin d, Hyperreflexia
You may be interested at these reviews (what is this?):
- Health issues and struggles
I have numerous health issues. Some I've lived with not realizing they were there. Others are caused by meds I've taken in the past or am still using now.
Lupus is the most recent and biggest trouble I have right now. It is caused by the one drug that finally gave me control of my seizures
Some o ...
- Dilantin and interactions
I've taken Dilantin for over 40 years..seizure free for over 30 years..became hypothyroid 10 years ago..B12 deficient approximately 3 years ago and have had a benign arrhythmia for over 30 years. I take magnesium because it seems to hep the arrhythmia and vitamin d because mine is low normal.
- I got pneumonia while taking topamax, obvious correlation
I do not take all the medicines above all the time but I am using an implanted pump giving me less than 2mg of dilaudid per day, 75 mg effexor daily and usually buspar. Dr prescribed topamax within 4 days I was hospitalized with Pneumonia, stayed a week came home a week had a clear chest x ray and ...
More reviews for: Vitamin d, Hyperreflexia
Related drug studies for: Vitamin d, Hyperreflexia
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.